# SDR AALA201803129006

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 9,129 hours, 3,447 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misaligned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR DOES NOT ALIGN ON ARM POSITION. REMOVED AND REPLACED L1 DOOR SLIDE IAW MCM 25-94-03. ALL SECURED.
